# SDR DALA2025061704568

- Difficulty date: June 11, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N527DN
- Make and model: Airbus A350-941
- Aircraft serial: 0720
- Aircraft time: 706 hours, 65 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ER/A 623771-14 REV B SECTION X 3D WIDGET REACTIVATION. ACCOMPLISHED ER/A 623771-14 REV B SECTION X 3D WIDGET REACTIVATION IN CONFORMANCE TO STC ST12040AT. (LP# 6728072)
